I'm 4 weeks post-op: mini tt & lipo inner & outer thighs, midriff, waist, above & under but. I'm happy with the tt so far (little pain, low & tidy incision). The lipo is another matter. I was a size 2-3 prior to surgery (110lbs, 5'1" tall). My PS removed 3 litres of fat! When I got home (same day) I fainted. Then again on the following day & the next day. Now I feel weak, tire easily & I have very little appetite. Was this too much surgery all at once on a small person? Thanks!
Too Much Surgery? Feeling Weak, Tire Easily, and Very Little Appetite After Multiple Procedures?
Doctor Answers 3
Feeling Weak, Tire Easily, and Very Little Appetite After Multiple Procedures?
Best to be seen by your surgeon. Issues such as dehydration and anemia are likely to explain your symptoms. Physical examination and laboratory evaluation may be necessary for diagnosis and appropriate treatment.
Have a question? Ask a doctor
Tired and Weak After Tummy Tuck & Liposuction
Extensive surgery can produce a prolonged recovery. Fainting after surgery can be caused by fluid loss or by medications received at surgery or during the postoperative period. Narcotic medication can cause appetite loss, lethargy, personality changes, constipation, and fainting. Menstruating women can have low blood counts that are made even lower by surgery which can cause fainting. Drink plenty of fluids, eat a high protein diet, discontinue any narcotic medications, take an iron-containing multivitamin, and move around as much as possible. Above all, see your operating surgeon for an evaluation.
Too Much Surgery?
Check in with your surgeon for evaluation. Sometimes there is more blood loss than expected, and that can easily be checked with a simple blood test, and that could explain your symptoms. All the best.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.